Problems with nausea and month long period

Hello, I started using NatPro after reading Dr. Lee's book "What Your Doctor May Not Tell You About Pre-Menopause."

For many years, I've had severe PMS...mood swings, bloating, etc. Often, I was hesitant to blame my irritability on PMS, but after thinking it over a thousand times, I realized that I was always having these irrational break-downs around that time of the month. I talked with my OB/GYN about the situation and her solution was to either take anti-depressant meds or go on birth control. Both are not options for me. A friend told me about Dr. Lee's book and after getting through that wealth of information, I decided I would give progesterone cream a try.

I started taking 100mg of NatPro everyday and gradually went up to 200mg when I noticed my symptoms weren't improving. For a few weeks, I was starting to feel good. I was in absolute awe that this magical cream was ridding me of irritability and bloating. Unfortunately, it didn't last very long. After about one month on the cream, I started feeling sick....really sick. Nausea, extreme fatigue, and I skipped my period. My cycle was 54 days long before I had a period. I tried to stick it out and keep using the cream...thinking that any day I may get through this rough patch, but it wasn't happening and I couldn't take the sick feeling anymore. So, I decided to stop taking the cream...even though it had helped me so much with the PMS symptoms that I was so desperate to get rid of.

When my period finally came, it was heavy....in fact, it is still here. I've now had a period for over a month. I don't know what to do. Do I start the cream again? Is it going to make me sick again? I need to stop the period.

Could someone please help me know what to do next? I'm miserable.

Comments for Problems with nausea and month long period

Click here to add your own comments

May 17, 2018
Problems with nausea and month long period
by: Joy

Progesterone therapy can take 2-6 months before the body adjusts. During this time one may experience a few Estrogen Dominance symptoms, nausea and fatigue are a few of them. The cycle can become irregular too, which is what happened to you while your body was adjusting. suggest that you start the cream again and give it time. If the bleeding continues you could try this heavy/continual protocol which has helped many women.

400-500mg Natpro Progesterone Cream per day
2000mg N-Acetyl-Cysteine (NAC) per day
2000mg Taurine per day
5000iu's Vitamin D per day
1000mg Bioflavanoids per day

The How to use Progesterone Cream page will help you to understand more.

Vitamin D3 is very important as a deficiency reduces the benefits of progesterone. Optimal range is between 70-100ng/mL and nothing less than 5'000iu's per day is needed.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...